Volume 328 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Founded in 1951 by
E. F. Beckenbach (1906-1982) F. Wolf (1904-1989)
Don Blasius
Managing Editor
University of California, Los Angeles
Matthias Aschenbrenner
Universität Wien, Vienna
Vyjayanthi Chari
University of California, Riverside
Atsushi Ichino
Kyoto University
Robert Lipshitz
University of Oregon
Kefeng Liu
University of California, Los Angeles
Dimitri Shlyakhtenko
IPAM & University of California, Los Angeles
Paul Yang
Princeton University
Ruixiang Zhang
University of Califonia, Berkeley

Subscribe to Open

Beginning with 2023, PJM is adopting the Subscribe to Open model: each year, if enough subscribers continue to support the journal, that year’s articles will be published open access — free to read by everyone and with no author charges. The Subscribe to Open model is further explained here. We’re excited to have found an equitable open-access model that makes sense for mathematics.


Thanks to our subscribers, all 2023 articles in PJM will be published open access. (Recent articles published in previous years are only available to subscribers.)


PJM is published by MSP (Mathematical Sciences Publishers), alongside other top journals. MSP is a nonprofit who believes that fair-priced scholar-led subscription journals remain the best stewards of quality and fairness, and strives to offer the highest quality at the lowest sustainable prices. MSP also developed EditFlow, the popular peer-review web application.

Impartiality Statement

The purpose of PJM is the advancement of mathematics. Editors evaluate submitted papers strictly on the basis of scientific merit with the help of peer review reports, without regard to authors’ nationality, country of residence, institutional affiliation, gender, ethnic origin, religion, or political views.

Peer Review

This journal operates a single-anonymized review process (the names of the reviewers are hidden from the author). All contributions will be initially assessed by an editor for suitability for the journal. Papers deemed suitable are then typically sent to a minimum of one independent expert reviewer to assess the scientific quality of the paper. The editors are responsible for the final decision regarding acceptance or rejection of articles. The editors’ decisions are final. Editors are not involved in decisions about papers which they have written themselves.


PJM is indexed in


Pacific Journal of Mathematics
First published: 1951.
Size/periodicity: 12 issues per year.
ISSN (print): 0030-8730.
ISSN (electronic): 1945-5844.
Dimensions: 7×10in (17.8×25.4cm).

Published by MSP on behalf of
Pacific Journal of Mathematics